Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having vaginal cramping and spotting. I am sterilised. What are the complications?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
hi i was wondering if this sounds serious in the last 3 days ive had abit of viganal cramping with a wee bit of spotting but i dont think i could be pregnant as im sterilized and i had my period just finished about two weeks ago.last month tho my period came twice .what do you think this could mean
Posted Mon, 6 Aug 2012 in Women's Health
Answered by Dr. Rakhi Tayal 22 minutes later
Thanks for posting your query.
Mild brownish spotting from vagina after your periods are over might be a normal finding. It is not suggestive of pregnancy.
If this spotting is persistent or recurrent then other causes need to be evaluated like - uterine or cervical cause like uterine polyp, cervical dysplasia, chronic cervicitis, cervical polyp, vaginal bacterial infection, dysfunctional uterine bleeding. etc.
These can be ruled out by your gynaecologist by doing a PAP smear and a lower abdomen ultrasound scan.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Having vaginal cramping and spotting. I am sterilised. What are the complications? 2 minutes later
the spotting that i had was bright red.
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for writing again.
Bright red spotting means it was a fresh bleeding and could be due to any of the above mentioned reasons. Consulting a gynecologist for an examination will be helpful.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor